Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What is bile reflux and how can it be treated ?

Yes my stomach feels like it is filling up with either acid or bile. This feeling makes me feel bloated and uncomfortable and I cannot sleep because of this. I also woke up abruptly from sleep a few hours ago and cannot go back. What should I do?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You seem to have Gastro-Esophageal Reflux Disease (GERD). You may do the following for relief: (1) Stop taking late, spicy, oily meals. There should be a gap of minimum two hours between sleep time and dinner time. (2) Do not drink excessive amounts of liquids for 1 hour and 30 minutes after a major meal. (3) Do not lie down. If possible walk or sit. (4) Lose weight if you are obese. (5) As a last resort you may take a combination of a Proton Pump Inhibitor (Pantaprazole, Rabeprazole) with Prokinetic (Domperidone / Itopride).
Answered: Wed, 6 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor